# SDR MALA010789

- Difficulty date: December 4, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N41XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A041
- System (JASC): 2730 · Elevator Control System
- Part: Connector
- Condition: Contaminated
- Location: Elevator Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2773, IN-FLIGHT AUTO PILOT ON, SHARP PITCH DOWN FORCE, MANUALLY DISCONNECTED.  PHYSICAL FORCE TO OPERATE PITCH AXIS MAIN PITCH TRIM INOP FROM LEFT AND RIGHT SEATS.  STANDBY PITCH OK.  AC LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND MOISTURE IN ACTUATOR CANNON PLUG, CLEANED AND RECONNECTED OPERATIONAL AND TIME CHECKS WERE NORMAL NO OTHER FAULTS NOTED.  WRAPPED CANNON PLUG.  WORK IAW SAAB AMM 27-32-10.
